| Model Number |
LX3 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported that an ophthalmic microscope head slightly wiggle.Procedure details and patient impact have not been provided.Additional information has been requested, none has been received till date.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information is provided in sections d.9, h.3, h.6 and h.11.The company representative was able to replicate the reported event.The nonconforming yoke was replaced to address the issue.The system was tested and found to meet product specifications.A non-conformance based review of the batch/lot/serial number was performed and did not reveal any potential contributing factors to the reported complaint.A manufacturing device history record (dhr) review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.A review for complaints.The root cause of the reported event is attributed to the nonconforming yoke.Manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is:(b)(4).